# SDR FDEA202005221030

- Difficulty date: May 22, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 30,589 hours, 4,933 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W4150111
- Part serial: 001028
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF MEDIUM FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND WING SLAT NR 5 OUTER SKIN FOUND 01 EACH CRACK. INDICATION AT FASTENER HOLE AT STATION OSCS 713 APPROXIMATELY 0.2" IN LENGTH. LEFT HAND WING SLAT NR 5 OUTER SKIN REPAIRED AS PER SRM 57-43-01-2R FIGURE 202 REPAIR 9 BETWEEN STATION OSCS 709.3 TO STATION OSCS 719.4. IN ACCORDING WITH EA G5750-T0354464 PART1. TITLE : WING-FLIGHT SURFACES- LT WING LEADING EDGE SLAT NR 5 OUTER SKIN REPAIR AT NOSE BEAM, SRM57-43-01 EPAIR 9-RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
